Alert archive / Indiana / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 7, 2014, 7:47 PM EDT for Carroll County, Gallatin County, Kentucky; Ohio County, Ripley County, Switzerland County, Indiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 7:47 PM EDT (23:47 UTC)
- Expired
- Jul 7, 2014, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ohio County, IN, Ripley County, IN, Switzerland County, IN, Carroll County, KY, Gallatin County, KY
The radar
The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:03 PM EDT | FLASH FLOOD | 4 Nne Vevay, IN | 4 VEHICLES REPORTED WASHED AWAY AT A RESIDENCE. ALSO...12 ROADS CLOSED ACROSS THE COUNTY...INCLUDING VEVAY. |
| Jul 7, 8:20 PM EDT | FLOOD | Vevay, IN | FLOODING REPORTED COUNTY WIDE. |
| Jul 7, 9:30 PM EDT | FLOOD | 3 S Warsaw, KY | HIGH WATER ON NUMEROUS ROADS COUNTY WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075
WGUS51 KILN 072347
FFWILN
INC115-137-155-KYC041-077-080245-
/O.NEW.KILN.FF.W.0015.140707T2347Z-140708T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHERN KENTUCKY...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
OHIO COUNTY IN SOUTHEAST INDIANA...
SOUTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1045 PM EDT.
* AT 742 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER ONE
TO TWO INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...VEVAY...
WARSAW AND KENTUCKY SPEEDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3897 8531 3896 8512 3894 8512 3895 8507
3893 8487 3891 8488 3889 8480 3886 8479
3885 8476 3871 8482 3870 8482 3871 8483
3869 8488 3878 8521 3891 8521 3891 8532
$$
CONIGLIO2 follow-up statements
437
WGUS71 KILN 080051
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT MON JUL 7 2014
INC115-137-155-KYC041-077-080245-
/O.CON.KILN.FF.W.0015.000000T0000Z-140708T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWITZERLAND IN-OHIO IN-RIPLEY IN-CARROLL KY-GALLATIN KY-
851 PM EDT MON JUL 7 2014
...FLASH FLOOD WARNING CONTINUES FOR GALLATIN...CARROLL...SOUTHERN
RIPLEY...OHIO AND SWITZERLAND COUNTIES UNTIL 1045 PM EDT...
AT 845 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER INCH
POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL HAS ALREADY CAUSED
HIGH WATER ON SEVERAL ROADS. WATER MAY CONTINUE TO RISE OVER THE
NEXT COUPLE OF HOURS...PRODUCING ADDITIONAL HIGH WATER PROBLEMS.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...VEVAY...
WARSAW AND KENTUCKY SPEEDWAY.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ABERDEEN...
ALLENSVILLE...AVONBURG...BEAR BRANCH...CENTER SQUARE...CROSS
PLAINS...EAST ENTERPRISE AND EGYPT BOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3897 8531 3896 8512 3894 8512 3895 8507
3893 8487 3891 8488 3889 8480 3886 8479
3885 8476 3871 8482 3870 8482 3871 8483
3869 8488 3878 8521 3891 8521 3891 8532
$$
CONIGLIO065
WGUS71 KILN 080236
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT MON JUL 7 2014
INC115-137-155-KYC041-077-080243-
/O.CAN.KILN.FF.W.0015.000000T0000Z-140708T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWITZERLAND IN-OHIO IN-RIPLEY IN-CARROLL KY-GALLATIN KY-
1036 PM EDT MON JUL 7 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GALLATIN...
CARROLL...SOUTHERN RIPLEY...OHIO AND SWITZERLAND COUNTIES HAS BEEN
CANCELLED...
ALTHOUGH THE THREAT FOR FLASH FLOODING HAS ENDED...HIGH WATER
REMAINS ON SOME AREA ROADS WITH SEVERAL ROADS STILL CLOSED. CREEKS
AND STREAMS WILL STILL REMAIN HIGH OR OUT OF THIER BANKS FOR SEVERAL
MORE HOURS. A COUNTY FLOOD WARNING IS NOW IN EFFECT UNTIL 130 AM EDT
TUESDAY TO ACCOUNT FOR THE LINGERING FLOODING ISSUES.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3897 8531 3896 8512 3894 8512 3895 8507
3893 8487 3891 8488 3889 8480 3886 8479
3885 8476 3871 8482 3870 8482 3871 8483
3869 8488 3878 8521 3891 8521 3891 8532
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 7:39 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 7, 7:39 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 739 PM EDT MON JUL 7 2014 .SYNOPSIS... A FRONTAL BOUNDARY DROPPING SOUTHEAST FROM THE GREAT LAKES WILL BRING SHOWERS AND THUNDERSTORMS TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR TUESDAY WHEN A POTENT SHORT WAVE WILL INTERACT WITH A VERY MOIST AIRMASS ALONG THE SLOW MOVING BOUNDARY. DRIER WEATHER IS ANTICIPATED BY THURSDAY AS HIGH PRESSURE MAKES ITS WAY ACROSS THE OHIO VALLEY ON A NORTHWEST UPPER FLOW. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... FRONT IS ENTERING NORTHWEST OHIO. DEW POINTS AHEAD OF THE FRONT ARE INCREASING INTO THE LOW 70S...ALLOWING AMPLE INSTABILITY DURING DAYTIME HEATING. LIFT INDUCED BY FRONTAL CONVERGENCE IN THE UNSTABLE AIRMASS IS RESULTING IN THUNDERSTORM DEVELOPMENT AHEAD OF THE FRONT AS SUGGESTED BY MODELS OVER THE LAST FEW DAYS. WITH THUNDERSTORMS BECOMING WIDESPREAD...HAVE OPTED TO GO WITH CATEGORICAL POPS ROUGHLY ALONG AND SOUTH OF I-71. LOCATIONS OUTSIDE OF THIS BAND MAY STILL SEE SCATTERED THUNDERSTORM FORMATION. THE BAND OF THUNDERSTORMS WILL SAG GRADUALLY SOUTHEAST THIS EVENING...WHILE THUNDERSTORMS EVENTUALLY DIMINISH IN COVERAGE AFTER LOSS OF DAYTIME HEATING. THERE MAY BE A FEW SEVERE THUNDERSTORMS IN AN ENVIRONMENT CONTAINING RATHER STRONG WINDS ALOFT...AND DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT. ELEVATED DEW POINTS WILL KEEP OVERNIGHT LOWS UP AROUND 70. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... A POTENT WAVE OF LOW PRESSURE FORMING ALONG THE TAIL OF THE FRONT WILL TRAVEL TO OHIO EARLY TUESDAY. THIS WAVE WILL CARRY A LARGE SWATH OF MOISTURE AND LIFT INTO AN ALREADY VERY MOIST AND UNSETTLED WEATHER REGIME. CATEGORICAL POPS ARE WARRANTED FOR THIS SCENARIO WHICH HAS BEEN DEPICTED BY MODELS IN SIMILAR FASHION FOR SEVERAL DAYS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...AIDED BY STRONGER WIND FIELDS FEATURING A 45 KNOT 850 MB JET. HIGH TEMPERATURES IN THE LOW TO MID 80S WILL BE LIMITED BY CLOUDS AND PRECIP. A DIMINISHING TREND TO THE CONVECTION COULD OCCUR FROM TUESDAY AFTERNOON TO TUESDAY NIGHT AS THE FRONT...WAVE OF LOW PRESSURE...AND ASSOCIATED FORCING MOVE EAST. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING INTO THE GREAT LAKES/OH VALLEY AT MID WEEK. INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES WEDNESDAY. MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY. THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND AND SATURDAY. MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT ECMWF. BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY WITH PCPN AND FROPA. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS MOVING ACROSS THE SOUTHERN TAF SITES THIS EVENING SHOULD WANE IN COVERAGE OVER THE NEXT 3 HOURS WITH THE LOSS OF DAYTIME HEATING. COULD SEE SOME GUSTY WINDS AND BRIEF MVFR CEILINGS/IFR VSBYS IN LOCALLY HEAVY RAIN. THEREAFTER...ACTIVITY WILL BE SOMEWHAT SPARSE AND HAVE ONLY INCLUDE A VCSH FOR MOST OF THE OVERNIGHT HOURS. ATTENTION WILL TURN TO ANOTHER COMPLEX OF STORMS THAT IS FORECAST TO MOVE INTO THE AREA EARLY WEDNESDAY MORNING FROM THE WEST. ALTHOUGH THESE STORMS ARE EXPECTED TO BE WEAKENING AS THEY APPROACH...THEY WILL LIKELY AFFECT THE TAF SITES. HAVE GONE WITH MVFR CONDITIONS IN SHOWERS WITH VCTS/CB USED UNTIL TIMING OF THUNDERSTORMS CAN BE BETTER PINPOINTED. WINDS WILL AGAIN BECOME GUSTY LATE ON WEDNESDAY MORNING AND INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT AND IN THE WAKE OF THE COMPLEX. BY MID TO LATE AFTERNOON...THE COLD FRONT WILL BE PUSHING SOUTHEAST INTO THE AREA. SHOWERS AND THUNDERSTORMS ARE AGAIN FORECAST TO DEVELOP OUT AHEAD OF THE FRONT IN THE BEST AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND UPPER LEVEL SUPPORT. VCTS/CB HAVE BEEN PLACED IN THE TAFS FOR NOW UNTIL TIMING CAN BE HONED IN WITH LATER FORECASTS. OUTLOOK...THUNDERSTORMS MAY LINGER INTO TUESDAY EVENING. THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, Jul 7, 4:46 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 446 PM EDT MON JUL 7 2014 INZ073>075-080-KYZ089>100-OHZ045-046-054>056-062>065-070>074-077>082- 088-082100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH- DELAWARE-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 446 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST INTO THE REGION EARLY TONIGHT. THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD THUNDERSTORMS OCCURRING ALONG A SLOW MOVING COLD FRONT MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TRAINING AND SLOW MOVING THUNDERSTORMS MAY LEAD TO EXCESSIVE RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060-061-082100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- 446 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY TONIGHT. THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 7, 7:14 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 3 NE UPPER ARLINGTON 40.05N 83.03W
07/07/2014 M0.90 INCH FRANKLIN OH BROADCAST MEDIA
&&
KURZLocal storm report, Jul 7, 7:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL WSW OXFORD 39.50N 84.75W
07/07/2014 M0.75 INCH BUTLER OH TRAINED SPOTTER
&&
KURZLocal storm report, Jul 7, 7:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
731 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FLOOD 4 NNW DOWNTOWN DAYTON 39.81N 84.23W
07/07/2014 MONTGOMERY OH PUBLIC
STANDING HIGH WATER IN HARRISON TOWNSHIP.
&&
KURZSpecial weather statement, Jul 7, 7:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 734 PM EDT MON JUL 7 2014 OHZ063-064-072-073-080-080000- CLINTON OH-FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 734 PM EDT MON JUL 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND... NORTHWESTERN ROSS...SOUTHWESTERN PICKAWAY...FAYETTE AND NORTHEASTERN CLINTON COUNTIES THROUGH 800 PM EDT... AT 732 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STAUNTON...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD AND NEW HOLLAND. ALSO...NEW MARTINSBURG...ROCK MILLS...GOOD HOPE...RAINSBORO... PLANO...PAINT CREEK STATE PARK...SOUTH SALEM...AUSTIN...LATTAVILLE AND FRANKFORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3947 8292 3919 8346 3950 8374 3967 8337
Special weather statement, Jul 7, 7:37 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT MON JUL 7 2014
KYZ090>093-095-096-080000-
KENTON KY-PENDLETON KY-BOONE KY-CAMPBELL KY-GALLATIN KY-GRANT KY-
737 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN GRANT...
NORTHEASTERN GALLATIN...CAMPBELL...BOONE...NORTHWESTERN PENDLETON AND
KENTON COUNTIES THROUGH 800 PM EDT...
AT 736 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEAVERLICK...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WALTON...CRITTENDEN...
INDEPENDENCE...BUTLER AND ALEXANDRIA.
ALSO...RICHWOOD...BRACHT...RICEDALE...BANK LICK...ATWOOD...PINER...
WHITE TOWER...FISKBURG...LATONIA LAKES AND RYLAND HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3879 8480 3885 8480 3888 8478 3889 8480
3897 8480 3900 8436 3876 8433Local storm report, Jul 7, 7:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLOOD MIAMISBURG 39.64N 84.27W
07/07/2014 MONTGOMERY OH PUBLIC
STANDING WATER IN LOW LYING AREAS
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:43 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 32 min |
| Jul 7, 7:18 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin | 117 min |
| Jul 7, 7:37 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 23 min |
| Jul 7, 2:33 PM EDT | Special Weather Statement | ILN | Wayne | 27 min |
| Jul 7, 4:17 PM EDT | Special Weather Statement | ILN | Wayne | 28 min |
Nearby
Flash Flood Warnings in Indiana, 2014Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.